# SDR SWAA2015010735522

- Difficulty date: October 21, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 38,453 hours, 25,561 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 SLAT LOWER NOSE SKIN CRACKED AT ACTUATOR ATTACH FITTING.  REPAIRED SKIN IAW SRM.
